Mrabet Houcem Eomma*
Endocrinology Department, Tahar Sfar CHU, Mahdia, Tunisia
*Corresponding Author: Mrabet Houcem Eomma, Endocrinology Department, Tahar Sfar CHU, Mahdia, Tunisia.
Received: November 24, 2020; Published: December 09, 2020
Context: Allgrove’s syndrome or triple A syndrome (AAA), combines Addison’s disease with alacrimia and achalasia. In this context, hyponatremia would suggest acute adrenal insufficiency and initiate replacement therapy. However, other etiologies are possible including SIADH. To the best of our knowledge, this combination of Syndrome 3A and SIADH has not been reported.
Objectives: Describe the etiological and therapeutic particularities of a rare association between AAA syndrome and SIADH.
Materiel and Methods: We present the case of a patient followed for AAA syndrome and depression, in whom a profound hyponatremia discovered incidentally related to idiopathic SIADH.
Design: a case report of a patient hospitalized in endocrinology department in 2018
Observation: This is a report of a patient whose AAA syndrome was genetically confirmed at the age of 4 years. At 25, she was hospitalized for investigation of asymptomatic hyponatremia at 119 mmol/L. She was receiving 20 mg of hydrocortisone and 100 mcg of fludrocortisone. Olanzapine, added 3 years ago due to behavioral disorders, had already been stopped by the patient for months. The diagnosis of acute adrenal crisis was ruled out. Plasma osmolarity was 243 mosm/L, with inadequate natriuresis at 118 mmol/24 h. The SIADH diagnosis was retained. Natremia was corrected after fluid restriction. The etiological investigation of this SIADH was negative.
Conclusion: The association of SIADH with syndrome 3A requires patient education in order to maintain a satisfactory state of fluid and electrolyte balance. Olanzapine, should not probably be reintroduced in this patient.
Keywords: Allgrove’s Syndrome; Allgrove’s Syndrome or Triple A Syndrome (AAA)
Citation: Mrabet Houcem Eomma. “Asymptomatic Hyponatremia Revealing Inappropriate Secretion of ADH Syndrome In a Patient with Triple A Syndrome". Acta Scientific Clinical Case Reports 2.1 (2021): 11-15.
Copyright: © 2021 Mrabet Houcem Eomma. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.